# SDR DXTA2014082105861

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 6,083 hours, 4,864 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: MS24166D2
- Condition: Unserviceable
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN DURING ROLL OUT THE LOW BRAKE PRESS ANNUNCIATOR ILLUMINATED.  THE FIRST OFFICER THEN SAID HE HAD LOST BRAKES.  USED EMER BRAKES TO STOP ACFT.  POWER BRAKE CB POPPED.  PUDDLE OF BRAKE FLUID UNDER NOSE GEAR RT SIDE.  R & R THE SKID CONTROL RELAY & SKID CONTROL CB.  PERFORMED BRAKE BLEEDING PROCEDURE & PURGED AUXILIARY BRAKE LINE OF ALL RESIDUAL FLUID.  WORK DONE IAW MM 32-42-06, 24-50-02 & 32-42-00.  OPERATIONAL & TAXI CHECKED GOOD.
